# SDR 04FDEA02992

- Difficulty date: October 25, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 40,514 hours, 5,927 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION P-F/ACF RT WING INTERNAL T/E STRUCTURE STA XORS 264 LWR SIDE MAIN LANDING GEAR SUPPORT BOLT DRAIN OBSTRUCTED AND NUTS ON TL WITH RUST.  REMOVE TRUNNION SUPPORT FITTING AND HEAVILY CORRODED ARB0621:BLEND OUT, NDI , PROTECT AREA, INSTALL NEW FASTENERS.
